@article{(Open Science Index):https://publications.waset.org/pdf/7420,
	  title     = {Existence of Solution for Boundary Value Problems of Differential Equations with Delay},
	  author    = {Xiguang Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper , by using fixed point theorem , upper and lower solution-s method and monotone iterative technique , we prove the existence of maximum and minimum solutions of differential equations with delay , which improved and generalize the result of related paper.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1426 - 1428},
	  ee        = {https://publications.waset.org/pdf/7420},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},
	}